Volume 17, issue 5 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
The gerby Gopakumar–Mariño–Vafa formula

Dustin Ross and Zhengyu Zong

Geometry & Topology 17 (2013) 2935–2976
Abstract

We prove a formula for certain cubic n–Hodge integrals in terms of loop Schur functions. We use this identity to prove the Gromov–Witten/Donaldson–Thomas correspondence for local n–gerbes over 1.

Keywords
Gromov–Witten, Donaldson–Thomas, loop Schur
Mathematical Subject Classification 2010
Primary: 05E05, 14N35, 53D45
References
Publication
Received: 7 December 2012
Revised: 13 May 2013
Accepted: 23 June 2013
Published: 17 October 2013
Proposed: Jim Bryan
Seconded: Richard Thomas, Ronald Stern
Authors
Dustin Ross
Department of Mathematics
University of Michigan
Ann Arbor, MI 48109
USA
Zhengyu Zong
Department of Mathematics
Columbia University
New York, NY 10027
USA